# SDR USAA002187

- Difficulty date: December 21, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 40,659 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAM CORRODED 1 INCH BY 1 INCH, STATION 986 UPPER CHORD BEAM.  CORROSION LEVEL 1 C53-107-02.  INSTALLED T-CAP AND SPLICE PE TR 53-10-05A AND SRM 53-60-51.  (M)
